کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4667484 1345462 2008 41 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Computing invariants of algebraic groups in arbitrary characteristic
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات (عمومی)
پیش نمایش صفحه اول مقاله
Computing invariants of algebraic groups in arbitrary characteristic
چکیده انگلیسی

Let G be an affine algebraic group acting on an affine variety X. We present an algorithm for computing generators of the invariant ring KG[X] in the case where G is reductive. Furthermore, we address the case where G is connected and unipotent, so the invariant ring need not be finitely generated. For this case, we develop an algorithm which computes KG[X] in terms of a so-called colon-operation. From this, generators of KG[X] can be obtained in finite time if it is finitely generated. Under the additional hypothesis that K[X] is factorial, we present an algorithm that finds a quasi-affine variety whose coordinate ring is KG[X]. Along the way, we develop some techniques for dealing with nonfinitely generated algebras. In particular, we introduce the finite generation ideal.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Advances in Mathematics - Volume 217, Issue 5, 20 March 2008, Pages 2089-2129